| Catalog Number |
45-550 |
| Medical Device Problem Codes |
Material Rupture (1546); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2022-07013.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side rupture.The device was explanted and replaced.
Additional Manufacturer Narrative
Duplicate record.The event of rupture is no longer reportable for this record.All future information will be reported under manufacturer report number: 9617229-2025-20997.
Event or Problem Description